# SDR FDEA201508192644

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 802 hours, 39,951 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200316
- Part serial: 000120
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, LOWER SURFACE HAS A DENT WS 204.  OUND TO BE OUT OF LIMITS IAW SRM 57-53-01-1A FIG 101.  REPAIRED IAW SRM 51-70-10-2R PARA 20.  PRIMED & TOP COATED IAW SRM 51-70-10-2R PARA 20 & AMM 51-21-10-7.
